Logo

Equate Extra Strength Acetaminophen Pain Reliever Tablets, 500 mg, 100 Count

FSA/HSA Eligibility

Acetaminophen - Pain relief for aches and pains.

Eligible
Info Icon
The eligibility status is based on Silver’s interpretation of IRS publication 502. FSA/HSA providers might slightly differ in their interpretation, and it’s always recommended to check with your specific provider before assuming an expense will be reimbursed.
Equate Extra Strength Acetaminophen Pain Reliever Tablets, 500 mg, 100 Count

Description

Equate Extra Strength Acetaminophen Pain Reliever Tablets provide temporary relief from aches and pains. Each tablet contains 500mg of acetaminophen to help with severe headaches, backaches, and other pains. The bottle contains 100 tablets for adults and children 12 and older. Whether you have occasional headaches or other pain, these tablets offer reliable relief. Equate makes it easier to take care of your family’s health with a range of simple, trusted products. * Equate Extra Strength Acetaminophen Pain Reliever Tablets, 500 mg, 100 Count * Active ingredients: acetaminophen 500mg * Compare to Tylenol Extra Strength active ingredient * For adults and children 12 years and older; use as directed * Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Temporarily reduces fever.

Do you see any incorrect information on this page? Let us know.

Equate Extra Strength Acetaminophen Pain Reliever Tablets, 500 mg, 100 Count

Similar Products